# SDR FDEA201406011256

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 18,376 hours, 2,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 0A2540509
- Condition: Unsecure
- Location: Life Vest
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S LIFE VEST POUCH HOOK AND LOOP HAS COME OFF OF SEAT.  SECURED CAPTAIN`S LIFE VEST POUCH HOOK AND LOOP IAW SMP.  OK FOR SERVICE.
